# SDR DALA2016102607691

- Difficulty date: September 29, 2015
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 51,012 hours, 18,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON LEFT SIDE A/C ON AFT P-DOME SKIN JOINT.  MAINTENANCE REPAIRED PER ERA 539788-14.
